Frustrated

      6 Comments on Frustrated

I’ve been very open about my struggles with depression.  I’ve shared why I decided to get help and how I went about getting said help.

There have been a lot of positive changes that antidepressants have helped me to bring about in my life.  Generally speaking,  I feel better and find myself bin a better position to cope with the stress associated with raising 3 boys on the spectrum.

However,  the downside that I can’t seem to get past is that since being on the antidepressants again,  my writing has suffered.  I have so much that I want to say and so many posts in my head that never make it to the blog.  It’s frustrating because it sometimes feels like all my thoughts are clouded over.  I don’t know if that will make sense to anyone.

I have dozens of drafts written that I have never finished because I can’t seem to translate my thoughts into words as well as I used to. 



I feel…slower since starting back on the antidepressants and its impacted my ability to blog like I used to.  Blogging is such an important outlet for and I feel like that has been compromised as of late.  Sigh

I’m just frustrated but without a doubt,  the benefits of these meds far outweighs the drawbacks,  at least as far as I’m concerned.

– Lost and Tired

Posted by WordPress for Android via Samsungs Epic Touch 4G (provided to me at no charge by Sprint) without the use of proper editing tools and disadvantages of a bastardized version of auto-correct. So please forgive the spelling 😉

Please Vote for Lost and Tired (just click the link) and help me spread Autism Awareness. Everyone can Vote once a day 🙂

Read This  Awesome is the news I have to share tonight

MyFreeCopyright.com Registered & Protected



  • autiesmama says:

    Hi Rob. Please keep trying–it can be a long journey finding the meds that work best. I've got treatment resistant depression and it is a frustrating, but necessary constant tweak. I know, I know, I know that frustration.
    And I'm no poster child. Have often let meds run out and let the condition move back in.
    Prozac sometimes loses benefit and leaves only the fuzziness you describe. And docs often up the dose, hoping to make it better–it makes it worse. Tricky stuff. There are many, many other meds, many combinations, and therapies that may offer relief.
    Again, I say these things from a not-so-great place where I need to get my own meds back in check–I have to admit that, but it is true.
    Prozac is often combined with a form of Wellbutrin to counter rough effects if you and your doc decide that the Prozac is still your best choice.
    We deal with huge situational crap and it's never simple, never a one-stop answer. I will always hate that, but it is what it is. I will tell you what people tell me (and yes, it is frustrating to hear, lol) You must take care of yourself before you attempt to take care of others. So maybe now I'll pull it together, too, right?
    Regards, leslie http://havocandshine.wordpress.com

  • Amy Knox says:

    Hmm… since reading your posts I've been considering if meds would help me too. Over all I am a very positive and happy person so I never thought I needed meds but lately I am so blah, no energy or enthusiasm, I never go anywhere and am perfectly content on my couch with my computer! My life isn't easy and I've accepted that but I wonder if meds would make the drudgery more bearable?

  • Julia says:

    Hi Rob,
    Have you tried different anti depressants before? I hated the one I was on a few years ago but LOVE the one I'm on now. It might be worth asking your doctor if there's another that wont leave you feeling so fuzzy.
    Julia

    • The only other ones I\’ve tried in the past were effexor and prosac. Pretty rough side effects for me. Lizze and I were discussing the possibility of changing meds today.

      Great minds think alike. 😉

      • Julia says:

        I think I've been lucky with effexor, I felt like crap for the first few days but otherwise the side effects have been fairly minor for me. The effect it has is almost magical, I never knew I didn't have to feel the way I've always felt!
        Hopefully they have something else up their sleeve that could help.

        Great minds indeed 🙂

      • effexor is Satan wrapped in a capsule! It took me 13 months to wean off of that. The only way i was able to get off of it was to use its "sister drug" Pistiq. Finding the right med for US is just as difficult as finding the right things for our children. It's hit and miss.. hope you find what you need soon 🙂